Alert archive / Vermont / River Flood Warnings in 2013
River Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 22, 2013, 5:34 AM EDT for Bennington County, Vermont. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2013, 5:34 AM EDT (09:34 UTC)
- Expired
- May 22, 2013, 8:40 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Bennington County, VT
The radar
The Albany radar (KENX), 94 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walloomsac River near North Bennington (BNTV1). The gauge peaked at 7.13 ft at May 22, 2013, 6:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01334000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
145
WGUS41 KALY 220934
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
534 AM EDT WED MAY 22 2013
VTC003-221808-
/O.NEW.KALY.FL.W.0007.130522T0934Z-130522T1808Z/
/BNTV1.1.ER.130522T0906Z.130522T1100Z.130522T1208Z.NO/
534 AM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE WALLOOMSAC RIVER AT BENNINGTON.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 5 AM WEDNESDAY THE STAGE WAS...7.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.4
FEET BY 7 AM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
STAGE AFTER 8 AM WEDNESDAY.
* IMPACT...AT 7.0 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL
VILLAGE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
SOUTHERN VERMONT
BENNINGTON 7.0 7.1 WED 05 AM 3.8
$$1 follow-up statement
284
WGUS81 KALY 221240
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
840 AM EDT WED MAY 22 2013
VTC003-221310-
/O.CAN.KALY.FL.W.0007.000000T0000Z-130522T1808Z/
/BNTV1.1.ER.130522T0906Z.130522T1030Z.130522T1115Z.NO/
840 AM EDT WED MAY 22 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WALLOOMSAC RIVER AT BENNINGTON.
* AT 8 AM WEDNESDAY THE STAGE WAS 6.7 FEET AND CONTINUING TO RECEDE QUICKLY.
* FLOOD STAGE IS 7 FEET.
* IMPACT...AT 7 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL
VILLAGE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
SOUTHERN VERMONT
BENNINGTON 7.0 6.7 WED 08 AM 5.4 3.8 3.2 3.0 3.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 22, 3:21 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 22, 3:21 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 321 AM EDT WED MAY 22 2013 .SYNOPSIS... LOW PRESSURE WILL MOVE FROM THE GREAT LAKES REGION TODAY INTO THE SAINT LAWRENCE VALLEY THURSDAY. WARM HUMID CONDITIONS WILL PERSIST INTO THURSDAY WITH SHOWERS AND THUNDERSTORMS. THURSDAY A STRONG COLD FRONT WILL PUSH SLOWLY THROUGH NEW YORK AND NEW ENGLAND. LOW PRESSURE WILL FORM ALONG THIS FRONT ON THE COAST FRIDAY...AS MUCH COLDER AIR POURS INTO THE REGION. FRIDAY NIGHT THE STORM WILL MOVE OFFSHORE AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION FOR THE MEMORIAL DAY WEEKEND. IT WILL BRING FAIR WEATHER WITH UNSEASONABLY COOL TEMPERATURES FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... LINE OF THUNDERSTORMS EAST OF I-88 CORRIDOR MOVING THROUGH FCA ATTM. MAINLY HEAVY RAIN AND FREQ LIGHTNING. AREAS OF MODERATE RAIN EXTEND BEHIND IT. MOST AREAS TO BE IMPACTED WILL SEE ANOTHER 0.5 TO 1.O INCH OF RAIN BRINGING TOTALS FOR TODAY UP TO 2-3 INCHES IN MOST AREAS IMPACTED WITH SOME ISOLD 4 INCH AMOUNTS. AREAL FLOOD ADVISORY HAS BEEN ISSUED FROM MHWK VLY AND ADJACENT AREAS INTO S VT/BERKSHIRE COUNTY FOR OVERNIGHT TO COVER ANY SMALL STREAM AND URBAN FLOODING. THIS LINE SHOULD EXIT MOST OF UPSTATE NY/VT AND W MA NEXT 1.5 TO 2 HRS...EXCEPT CATSKILLS AND MID HUDSON VLY WHERE IT IS JUST ARRIVING IN AREAS THAT HAVE NOT HAD MUCH PCPN AT ALL OR SINCE SINCE LATE TUES AFTN. IT SHOULD THEN DIMINISH AND END OVERNIGHT AT SFC WMFNT IS LIFTING NE THROUGH FCA OVERNIGHT AND WILL BE ALONG N TIER OR N OF RGN WED MRNG. IT WILL MOVE TO ST LAWRENCE VLY TO MICHIGAN LINE...AS WEAK LOW PRESSURE FORMS ALONG AND PROPAGATES UP IT TODAY. THIS LEAVES FCA IN WARM SECTOR WITH ALOT OF RESIDUAL LLVL MOISTURE/CLOUDS FM TUES CONVECTION WITH TD IN 60S...TEMPS REBOUNDING TO 80S...VRBL CLOUDS THE THREAT OF TSTMS INCREASES THROUGH THE DAY. LOCAL WRF/HRRR WHICH HANDLED TODAYS EVENT WELL...SHOW A MAINLY CELLULAR AND PULSE RESPONSE TODAY IN SIMULATED REFL. GFS PRODUCES SFC CAPES ON THE ORDER OF 1000-2000 J/KG THE NAM 2000-4000 J/KG WITH A DEFINE PREFERENCE FROM THE CAPITAL DISTRICT S & E AND THE MHWK VLY. NAM AND GFS SHOW H850-700 LAPSE RATES AROUND 6.5 THIS AFTN. GOING TO HRRR FOR THE LATE AFTN: POU/ALB/GFL CAPE 2000/1812/1777 J/KG MAX WIND 33/33/40 EHI OF 1.6/1.5/1.2 STORM SPEED 24/18/18 SRH 175/156/106 MAGLENTA 1.75/2.17/2.44 ALL MAJOR SEVERE WHICH IS CONSIDERABLY STRONGER LOOKING THAN HRRR REFL. THE NAM MODEL SOUNDINGS AND WRF MODEL SOUNDINGS ARE CONSIDERABLY LOWER IN CAPE AROUND 1000-1200 J/KG. PWATS WILL CONTINUE TO RUN A FEW STANDARD DEVIATIONS ABOVE NORMAL WITH VALUES OF 1.50-1.8 INCHES. SOME OTHER CONSIDERATIONS LLVL JET AT H850 HPA IS 25-35KTS...AND BULK OF IT MAY PASS WEST OF FCA. THERE IS LITTLE ADDITIONAL UPPER FORCING. SPC HAS OUTLOOKED NY PORTIONS OF FCA AT THIS POINT WILL NOT TRY TO GET SPECIFIC...WILL GO WITH ENHANCED WORDING TODAY. IF THERES A PREFERRED AREA IT WOULD MHWK VLY AND S...AND A PREFERRED TIME OF LATER IN THE AFTN AND EVENING. CONVECTION WILL CONTINUE INTO THE EVNG HOURS AND DIM OVERNIGHT AS FCA IS FIRMLY IN WARM SECTION. LOWS AND TD WILL BE IN THE 60S...AND AREAS OF PATCHY FOG POSSIBLE IN THE MORNING. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... THU AND THU NT 500HPA TROF STARTS MOVING E THROUGH GRTLKS AS SFC LOW ORGANIZES ALONG SEMI-STALLED FRONT FROM FM LK ERIE UP ST LAWRENCE VLY. THIS SYSTEM PUSHES SLOWLY EAST DRAGGING A CDFNT TO BTV-SYR LINE THU AFTN...AND THROUGH FCA BY 12UTC FRI. NAM/GFS IN PRETTY CLOSE AGREEMENT WITH THIS TIMING. WHILE THERE IS INCRG DYNAMICS WITH APPROACHING JET AND TROF...CAPES 1000-1500 ...CLOUDS WILL BE WIDESPREAD HOLDING MAX TEMPS TO MID 70S TO AROUND 80. SPC HAS ONLY PUT AREA IN SEE TEXT ATTM...WITH LOW PROBS DUE TO LIMITED INSTABILITY. REGARDLESS AREA WILL SEE PERIOD OF -SHRA/TSTMS INCRG THU...TRANSITIONING TO -SHRA/-RA BEHIND THE CDFNT OVERNIGHT. BY FRI MORNING CDFNT WILL BE IN I-95 CORRIDOR ALONG THE ATLC COAST. 500HPA TROF WILL BE MOVING INTO NE USA...AND BOTH MODELS DEVELOP A MODEST SFC LOW OVER NJ. THE WARMTH OF PAST FEW DAYS WILL GIVE WAY TO A COOL BREEZY WITH -SHRA FRI. FINALLY SFC LOW MOVES OFFSHORE FRI NT AS HIGH PRESSURE BUILDS INTO THE GRTLKS. HWVR THE 500HPA TROF LINGERS AND CUTS OFF OVER NEW ENG SAT. BETWEEN THESE TWO SYSTEMS A BRISK NW GRADIENT WILL DRIVE SOME PRETTY COOL AIR INTO THE REGION FOR LATE MAY. WITH 500HPA CUT OFF LINGERING SKIES MAY ONLY BE PS SAT IN GFS. TEMPS WILL PROBABLY GO NOWHERE FRI...ONLY COMING OFF MORNING LOWS A FEW DEG...OR HOLDING STEADY. THE WEEKEND FCST IS DETERIORATING... THE GFS IS PROGRESSIVE WITH SFC LOW DEPARTING THE COAST FRI NT...WITH ITS 500 HPA TROF CROSSING REGION SAT AND DEPARTING SAT NT WITH PC SKIES AND A RATHER BRISK WIND GRADIENT. THE 00UTC ECMWF CUTS OFF THE 500HPA LOW OVER NJ...DEVELOPS A COASTAL LOW...WHICH LINGERS ALONG THE EAST COAST FOR THE WEEKEND WITH PERIODS OF RAW CHILLY RAIN. THE GFS TEMPS WOULD BRING MINS SAT MORNING INTO THE MID 30S TO MID 40S WITH SOME NEAR 30 AND POTENTIAL FROST/FREEZE ISSUES IN ADRNDKS. HIGHS SAT WILL ONLY REBOUND EVEN WITH THE STRONG SUN TO THE 60S. LOWS SAT NIGHT WOULD AGAIN BE IN THE 30S. WINDS WILL REMAIN BRISK. ECMWF WOULD RESULT IN SLIGHTLY WARMER NIGHT TIME TEMPS AND COOLER YET DAYTIME TEMPS IN MID 50S TO LOW 60S. HPC LEANS TWRD A BLEND WITH CHC POPS LINGERING INTO SAT. IT WILL BE A FALL LIKE MEMORIAL DAY WEEKEND. WILL LEAN TWRD GFS/HPC BLEND THROUGH SAT. ATTM WILL MAKE NO CHANGES BEYOND SAT NT TO MINIMIZE FLIP FLOPPING GIVEN THE SPREAD IN MODELS SOLUTIONS ATTM. && .LONG TERM /SUNDAY THROUGH TUESDAY/... CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY. THE HIGH WILL SHIFT EASTWARD ACROSS THE REGION AND OFFSHORE EARLY NEXT WEEK. TEMPERATURES WILL GRADUALLY MODERATE AS THE HIGH SHIFTS TO THE EAST WITH NEAR SEASONABLE TEMPERATURES FOR MONDAY. THE GROWING SEASON IS UNDERWAY ACROSS THE MID HUDSON VALLEY... GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION...THE MOHAWK VALLEY...EASTERN CATSKILLS...TACONICS...BERKSHIRES...BENNINGTON AND EASTERN WINDHAM COUNTIES VT AND LITCHFIELD COUNTY. IT WILL START ON MAY 25TH FOR THE SOUTHERN ADIRONDACKS AND WESTERN WINDHAM COUNTY. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... ACCOUNTING FOR CURRENT SHOWER AND THUNDERSTORM ACTIVITY THAT SHOULD CONTINUE AT KGFL THROUGH ABOUT 06Z...AT KALB THROUGH ABOUT 07Z-08Z...AND KPSF THROUGH ABOUT 08Z. SOME MVFR AND OCCASIONAL IFR CONDITIONS IN THE SHOWERS AND THUNDERSTORMS. SOME OTHER ISOLATED THUNDERSTORMS WELL WEST OF THE AREA COULD APPROACH THE AREA BETWEEN KALB AND KPOU THROUGH SUNRISE...BUT WITH CONTINUED STABILIZATION OF THE ATMOSPHERE THE THUNDERSTORMS COULD DISSIPATE BY THEN. ONCE THE RAIN ENDS EARLY THIS MORNING...THERE COULD BE PERIODS OF MVFR FOG AND VFR CEILINGS...BUT SCATTERED CLOUDS COULD DEVELOP BELOW 1000 FEET. WILL HAVE TO MONITOR FOR ANY BETTER CLEARING TOWARD SUNRISE THAT COULD RESULT IN IFR FOG AND/OR CEILINGS BELOW 1000 FEET. FOR NOW NOT INDICATING ANY IFR CONDITIONS AT ANY TAF SITES THROUGH THE EARLY MORNING HOURS...BUT WILL AMEND IF CONDITIONS AND TRENDS CHANGE. VFR CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE DAY AFTER 12Z UNTIL NEW CONVECTION DEVELOPS LATER IN THE AFTERNOON AND EVENING. MIXED SIGNALS ABOUT WHERE THE CONCENTRATION OF THUNDERSTORMS WILL BE LATER TODAY SO PUTTING VCSH IN ALL TAFS AFTER 22Z...BUT MORE THUNDERSTORM ACTIVITY EXPECTED SCATTERED ACROSS THE REGION LATE TOMORROW AFTERNOON AND EVENING. WINDS SHOULD BE LIGHT SOUTH THROUGH SUNRISE...THEN BECOME VARIABLE AT LESS THAN 10 KT THROUGH THE DAY TOMORROW...MAINLY SOUTH TO SOUTHWEST. WINDS SHOULD BE LIGHT AGAIN TOMORROW EVENING. WINDS COULD BE QUITE GUSTY IN THUNDERSTORMS TOMORROW AFTERNOON AND EVENING. OUTLOOK... WED...VFR/MVFR. CHC -SHRA/-TSRA ESPECIALLY DURING THE AFTN. WED NIGHT...VFR/MVFR. AT KGFL AND KALB -SHRA/-TSRA LIKELY. AT KPSF AND KPOU CHC -SHRA/-TSRA. THU...MVFR WITH IFR POSSIBLE. -SHRA/-TSRA LIKELY. THU NIGHT...VFR/MVFR. CHC -SHRA/-TSRA ESPECIALLY IN THE EVNG. FRI...MAINLY VFR. CHC -TSRA MAINLY IN THE AM. SAT-SUN...VFR. NO SIG WX. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS THROUGH FRIDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY NIGHT. SHOWERS WILL CONTINUE INTO FRIDAY. RH VALUES WILL INCREASE TO 85 TO 100 PERCENT TONIGHT...AND THURSDAY NIGHT...AND LOWER TO 45 TO 60 PERCENT THIS AFTERNOON. WINDS WILL MAINLY LESS THAN 10 MPH THROUGH TONIGHT...BECOMING SOUTHWEST AROUND 10MPH THURSDAY. && .HYDROLOGY... PWATS ON THE ORDER OF 1.5 TO 2.0 INCHES NEXT FEW DAYS. WHILE WIDESPREAD FLOODING IS NOT ANTICIPATED...LOCALLY HEAVY RAINFALL IN THUNDERSTORMS AND TRAINING COULD RESULT IN SMALL STREAM AND URBAN FLOODING OVERNIGHT AND AGAIN THIS AFTERNOON. SIGNIFICANT WITHIN BANK RISES ARE LIKELY IN LARGER RIVERS. 3-HR ZONAL FFG VALUES ARE GENERALLY IN THE 2.5-3.0 INCH RANGE AT THIS TIME...WHICH ARE HIGH FOR MID TO LATE MAY. DUE TO THE SCATTERED NATURE OF THE SHOWERS AND THUNDERSTORMS... BASIN AVERAGE QPF WILL BE HIGHLY VARIABLE THIS WEEK. THE BEST THREAT FOR SEEING SIGNIFICANT AMOUNTS OF SHOWERS OR THUNDERSTORMS WILL THIS AFTERNOON INTO THURSDAY NIGHT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...SNYDER SHORT TERM...SNYDER LONG TERM...IAA AVIATION...NAS FIRE WEATHER...SNYDER HYDROLOGY...SNYDER
Hazardous weather outlook, May 22, 4:54 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 454 AM EDT WED MAY 22 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-230900- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 454 AM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THEY WILL ALSO BE ACCOMPANIED BY FREQUENT LIGHTNING AND HEAVY RAIN. LOCALIZED URBAN AND SMALL STREAM FLOODING IS POSSIBLE IN AREAS WHERE STORMS TRAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY. SOME OF THESE THUNDERSTORMS COULD ALSO BE STRONG TO SEVERE...ESPECIALLY FROM THE CAPITAL REGION SOUTH AND EAST. SOME AREAS OF FROST ARE POSSIBLE OVER THE HOLIDAY WEEKEND... ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. SNYDER
In the hours before
Local storm report, May 22, 12:32 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1232 AM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL ANCRAM 42.05N 73.64W
05/21/2013 E1.75 INCH COLUMBIA NY TRAINED SPOTTER
PING PONG BALL TO GOLF BALL SIZED HAIL...TIME ESTIMATED
&&
EVENT NUMBER ALY1300089
NASSpecial weather statement, May 22, 12:35 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1235 AM EDT WED MAY 22 2013
MAZ001-NYZ053-054-VTZ013>015-220530-
BENNINGTON VT-NORTHERN BERKSHIRE MA-EASTERN RENSSELAER NY-
WESTERN RENSSELAER NY-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
1235 AM EDT WED MAY 22 2013
...STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 1231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 50
MPH...FREQUENT LIGHTNING. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF BENNINGTON TO STEPHENTOWN...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF BENNINGTON TO 7
MILES NORTHEAST OF NASSAU...AND MOVING EAST AT 45 MPH.
THUNDERSTORMS WILL BE NEAR...
STAMFORD...WILLIAMSTOWN AND HANCOCK BY 1245 AM EDT
NORTH ADAMS...NEW ASHFORD AND WILMINGTON BY 1250 AM EDT
CHESHIRE...ADAMS AND READSBORO BY 1255 AM EDT
NEWFANE BY 100 AM EDT
LAT...LON 4273 7301 4271 7301 4271 7295 4270 7294
4267 7298 4265 7294 4251 7297 4253 7368
4302 7304 4301 7245 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4273 7246
TIME...MOT...LOC 0435Z 272DEG 38KT 4296 7299 4259 7347The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:22 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 53 min |
| May 21, 11:27 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 6 hr |
| May 22, 12:35 AM EDT | Special Weather Statement | ALY | Windham | 55 min |
| May 22, 5:41 AM EDT | River Flood Warning | ALY | Bennington | 4 hr |
| May 22, 3:14 PM EDT | Flash Flood Warning | ALY | Bennington | 3 hr |
| May 22, 3:31 PM EDT | River Flood Warning | ALY | Bennington | 10 hr |
| May 22, 3:31 PM EDT | River Flood Warning | ALY | Bennington | 10 hr |
| May 22, 3:48 PM EDT | Special Weather Statement | ALY | Bennington | 27 min |
| May 22, 4:04 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 26 min |
Nearby
River Flood Warnings in Vermont, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.